標題: Graph embedding aspect of IEH graphs
作者: Chang, HY
Chen, RJ
資訊工程學系
Department of Computer Science
關鍵字: hypercubes;embedding;binary trees;meshes;incrementally extensible hypercubes;interconnection networks
公開日期: 1-一月-2001
摘要: In order to overcome the drawback of the hypercube that the number of nodes is limited to a power of two, the incrementally extensible hypercube (IEH) graph is derived for an arbitrary number of nodes [12]. In this paper, we first prove that the incomplete hypercube (IH) is a spanning subgraph of IEH. Next. we present a new method to construct an IEH From an IH. From the aspect of graph embedding, we determine the minimum size of the IEH that contains a complete binary tree. WI: then embed a torus (with a side length as power of two) into an IEH with dilation 1 and expansion 1.
URI: http://hdl.handle.net/11536/30035
ISSN: 1016-2364
期刊: JOURNAL OF INFORMATION SCIENCE AND ENGINEERING
Volume: 17
Issue: 1
起始頁: 23
結束頁: 33
顯示於類別:期刊論文


文件中的檔案:

  1. 000167680200002.pdf